Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Talking to oneself, violent at times, eases with medicines. Cause and cure?

Dear Sir, My brother Rajan has a mental problem since 11 years. His problem is that he always talks to himself and sometimes becomes violent. He has been taking medicine from beginning itself, but after taking medicine, he becomes lazy and less talks to himself. Every time this problem is regenerated if someone says something wrong to him or he feels wrong words from the receiver. This problem started when his lover dumps him. Regards, Rajani
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Rajani, Your brother appears to have serious mental illness. Since it is 11 years,you surely might have shown it to many psychiatrists. From the description that you have given it appears that he might be having schizophrenia- but it will be too early to make a diagnosis and we need to talk to him first to confirm the diagnosis.
There are many newer drugs in the market which cure this illness with out causing sedation. Viz Aripiprazole, Amisulpiride etc. You can ask your doctor to prescribe you those. You should try changing your psychiatrist if you are not convinced by the treatment.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor